Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 337, NWS North Platte, NE

August 8, 2010Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2010, 4:23 PM CDT for Holt County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2010, 4:23 PM CDT (21:23 UTC)
Expired
Aug 8, 2010, 5:15 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 172 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:36 PM CDTTSTM WND GST 606 Ne O'Neill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr
Aug 8, 4:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1124 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1949 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS53 KLBF 082123
SVRLBF
NEC089-082215-
/O.NEW.KLBF.SV.W.0337.100808T2123Z-100808T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
423 PM CDT SUN AUG 8 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES SOUTH OF EMMET...OR 12 MILES SOUTHWEST OF
  ONEILL...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ONEILL AROUND 455 PM CDT.
  INMAN AROUND 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894
TIME...MOT...LOC 2123Z 240DEG 19KT 4234 9881
WIND...HAIL 60MPH 1.50IN

$$

13
2 follow-up statements
430 
WWUS53 KLBF 082157
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT SUN AUG 8 2010

NEC089-082215-
/O.CON.KLBF.SV.W.0337.000000T0000Z-100808T2215Z/
HOLT NE-
457 PM CDT SUN AUG 8 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOLT
COUNTY UNTIL 515 PM CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF INMAN...OR 7 MILES
SOUTH OF ONEILL...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO 
ACCOMPANY THESE DAMAGING WINDS. ADDITIONAL STORMS CONTINUE TO 
DEVELOP ACROSS THE WARNING AREA SOUTHWEST OF INMAN AND MAY BE 
CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND WIND GUSTS UP TO 60 
MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAGE AROUND 510 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894
TIME...MOT...LOC 2156Z 252DEG 30KT 4238 9859
WIND...HAIL 60MPH 0.88IN

$$

13
253 
WWUS53 KLBF 082217
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT SUN AUG 8 2010

NEC089-082227-
/O.EXP.KLBF.SV.W.0337.000000T0000Z-100808T2215Z/
HOLT NE-
517 PM CDT SUN AUG 8 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894
TIME...MOT...LOC 2157Z 252DEG 30KT 4238 9858

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:30 PM CDT, 53 minutes earlier.

Area forecast discussion, Aug 8, 3:30 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SUN AUG 8 2010

.DISCUSSION...
SEVERE THUNDERSTORMS ALONG A SURFACE BOUNDARY IN THE NE CWA ARE THE
PRIMARY FORECAST FOCUS.  EARLY ON THE HEAVY RAIN POTENTIAL WAS
IDENTIFIED AND THE HAIL THREAT HAS BEEN CONFIRMED ALREADY THIS
AFTERNOON.  WE WILL LET THE HEAT ADVISORY GO AT ZONE ISSUANCE TODAY
AS THE WORST OF THE HEAT HAS PASSED AND THE PRIMARY FOCUS IS ON
SEVERE WEATHER AND THE ACCOMPANYING HEAVY RAIN THREAT THIS EVENING.

.MONDAY AND TUESDAY...WILL SEE ADDITIONAL THUNDERSTORM CHANCES AS
THE BOUNDARY REMAINS AND 70 PLUS DEW POINTS RETURN TO THE AREA WITH
EASTERLY SURFACE WINDS.

HEAVY RAIN POTENTIAL REMAINS AS THE PRECIP WATER IN THE MODEL
SOUNDINGS CONTINUES AOA 1.50 INCHES.

LOOKING AHEAD THE GFS INDICATES WARMER WEATHER CONTINUES THROUGH
FRIDAY BEFORE PROVIDING A BREAK.  GFS SHOWS HEAT THROUGH THE
DEVELOPMENT OF A RIDGE ACROSS THE ROCKIES AND THE HEAT BUILDING A
HIGH WELL NORTH.  GFS AND EUROPEAN DIFFER IN THEIR HANDLING OF THIS
RIDGE...A SERIES OF SHORTWAVES COMING OVER THE TOP OF THE
RIDGE...AND THE PACIFIC NORTHWEST LOW. IN EITHER SOLUTION WE REMAIN
WARM AND WET THROUGH THE WORK WEEK AND THEN MAY SEE A COOL DOWN THIS
COMING WEEKEND WITH A STRONGER SHORT WAVE DIVING DEEPLY ACROSS THE
STATE.

&&

.AVIATION...
EXPECT MAINLY VFR CONDITIONS ACROSS WESTERN NEBRASKA...THUNDERSTORMS
ACROSS CENTRAL NEBRASKA ARE A CONCERN THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY CANCELED FOR
NEZ007-009>010-026>029-038-059-071.

&&

DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 8, 5:25 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 AM CDT SUN AUG 8 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-091030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
525 AM CDT SUN AUG 8 2010 /425 AM MDT SUN AUG 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR
LOCATIONS EAST OF A LINE FROM MAYWOOD...TO NORTH PLATTE...TO
DUNNING AND NAPER. HEAT INDEXES UP TO 105 DEGREES ARE POSSIBLE.

AFTERNOON HEATING...AND AN APPROACHING SURFACE TROUGH OF LOW
PRESSURE WILL COMBINE WITH A VERY MOIST...UNSTABLE
AIR MASS...LEADING TO SCATTERED THUNDERSTORMS LATER TODAY. SOME
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM
HAYES CENTER TO SPRINGVIEW. LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS. IN ADDITION TO SEVERE THUNDERSTORMS...HEAVY RAIN
IS POSSIBLE EAST OF A LINE FROM BROKEN BOW TO NAPER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. THOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE
THUNDERSTORM IS POSSIBLE NORTH OF INTERSTATE 80 MONDAY NIGHT AND
EAST OF HIGHWAY 183 ON TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Aug 8, 3:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HEAVY RAIN       1 S NAPER               42.95N 99.10W
08/08/2010  M2.00 INCH       BOYD               NE   LAW ENFORCEMENT

            2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.

&&

CARMEL
Special weather statement, Aug 8, 3:48 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT SUN AUG 8 2010

NEZ007-082130-
BOYD NE-
348 PM CDT SUN AUG 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOYD COUNTY UNTIL 430 PM
CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPENCER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPENCER DAM...
  BRISTOW...
  GROSS...
  LYNCH...
  MONOWI...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SCHULTZ
Local storm report, Aug 8, 3:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND GST     ONEILL                  42.46N 98.65W
08/08/2010  E70.00 MPH       HOLT               NE   LAW ENFORCEMENT

            OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
            VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.

&&

CARMEL
Local storm report, Aug 8, 3:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             9 NE NEWPORT            42.69N 99.20W
08/08/2010  M0.50 INCH       HOLT               NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

0233 PM     TSTM WND GST     5 NNE STUART            42.67N 99.10W
08/08/2010  M60.00 MPH       HOLT               NE   PUBLIC

            ESTIMATED 50 TO 60 MPH THUNDERSTORM WIND GUSTS...ALONG
            WITH VERY HEAVY RAIN AND 1/2 INCH DIAMETER HAIL.

0241 PM     HAIL             STUART                  42.60N 99.14W
08/08/2010  M1.75 INCH       HOLT               NE   FIRE DEPT/RESCUE

0247 PM     TSTM WND DMG     6 NE STUART             42.66N 99.06W
08/08/2010                   HOLT               NE   PUBLIC

            ESTIMATED 60 MPH WINDS OR HIGHER CAUSED 30 FOOT FLEXHEAD
            TO BE PUSHED OVER AND LARGE DUMPSTER WAS MOVED OVER 100
            FEET. HAIL TO THE SIZE OF QUARTERS WAS ALSO REPORTED.

0250 PM     HAIL             4 NE STUART             42.64N 99.08W
08/08/2010  M2.00 INCH       HOLT               NE   LAW ENFORCEMENT

            TURKEY EGG SIZED HAIL BROKE OUT PICTURE WINDOWS OF HOME.

0250 PM     TSTM WND DMG     4 NE STUART             42.64N 99.08W
08/08/2010                   HOLT               NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED POWER OUTAGES FROM WIND DAMAGE
            IN STUART. 2 LARGE SPRUCE TREES BLOWN DOWN 3.5 MILES
            NORTHEAST OF STUART. 2 PICTURE WINDOWS BLOWN OUT OF HOME
            BY STRONG DAMAGING WINDS AND HAIL TO THE SIZE OF A TURKEY
            EGG.

0255 PM     TSTM WND DMG     4 NE STUART             42.64N 99.08W
08/08/2010                   HOLT               NE   FIRE DEPT/RESCUE

            POWER LINES AND POWER POLES DOWN ALONG WITH GRAIN BINS.
            FIELDS STRIPPED BY DAMAGING WINDS AND HAIL.

0305 PM     TSTM WND DMG     7 N ATKINSON            42.63N 98.98W
08/08/2010                   HOLT               NE   LAW ENFORCEMENT

            6 GRAIN BINS BLOWN OVER 7 MILES NORTH OF ATKINSON.

0308 PM     TSTM WND GST     ATKINSON                42.53N 98.98W
08/08/2010  E70.00 MPH       HOLT               NE   FIRE DEPT/RESCUE

0309 PM     HAIL             ATKINSON                42.53N 98.98W
08/08/2010  E1.75 INCH       HOLT               NE   LAW ENFORCEMENT

0310 PM     FUNNEL CLOUD     10 N ONEILL             42.61N 98.65W
08/08/2010                   HOLT               NE   FIRE DEPT/RESCUE

0315 PM     TSTM WND GST     13 NNW ONEILL           42.63N 98.74W
08/08/2010  E70.00 MPH       HOLT               NE   TRAINED SPOTTER

0323 PM     HAIL             7 NE ATKINSON           42.60N 98.88W
08/08/2010  M1.00 INCH       HOLT               NE   PUBLIC

            PEA TO QUARTER SIZED HAIL OCCURRED AT TIME OF REPORT
            ALONG WITH ESTIMATED 60 MPH OR GREATER THUNDERSTORM WIND
            GUSTS.

0328 PM     HAIL             NAPER                   42.96N 99.10W
08/08/2010  M1.75 INCH       BOYD               NE   LAW ENFORCEMENT

0330 PM     HAIL             ATKINSON                42.53N 98.98W
08/08/2010  M1.00 INCH       HOLT               NE   FIRE DEPT/RESCUE

0346 PM     HEAVY RAIN       1 S NAPER               42.95N 99.10W
08/08/2010  M2.00 INCH       BOYD               NE   LAW ENFORCEMENT

            2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.

0347 PM     TSTM WND GST     ONEILL                  42.46N 98.65W
08/08/2010  E70.00 MPH       HOLT               NE   LAW ENFORCEMENT

            OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
            VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.

&&

CARMEL
Local storm report, Aug 8, 4:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     FUNNEL CLOUD     ONEILL                  42.46N 98.65W
08/08/2010                   HOLT               NE   LAW ENFORCEMENT

            BRIEF FUNNEL CLOUD REPORTED BY OFFICER ON THE NORTHEAST
            SIDE OF ONEILL.

&&

CARMEL
Local storm report, Aug 8, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
419 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             3 SW ATKINSON           42.50N 99.02W
08/08/2010  M1.50 INCH       HOLT               NE   CO-OP OBSERVER

            COOPERATIVE OBSERVER REPORTED PING PONG SIZED HAIL.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:10 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Rock50 min
Aug 8, 2:39 PM CDTSevere Thunderstorm WarningLBFHolt51 min
Aug 8, 2:51 PM CDTSevere Thunderstorm WarningLBFHolt39 min
Aug 8, 3:10 PM CDTFlash Flood WarningLBFBoyd, Holt2 hr
Aug 8, 3:21 PM CDTTornado WarningLBFHolt39 min
Aug 8, 3:25 PM CDTSevere Thunderstorm WarningLBFHolt65 min
Aug 8, 3:56 PM CDTFlash Flood WarningLBFBoyd, Holt79 min
Aug 8, 4:01 PM CDTFlash Flood WarningLBFHolt102 min
Aug 8, 4:30 PM CDTSevere Thunderstorm WarningLBFHolt33 min
Aug 8, 5:00 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Aug 8, 5:26 PM CDTSevere Thunderstorm WarningLBFHolt34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.